# SDR SIMA200620804

- Difficulty date: July 2, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Part time: 4,743 hours, 4,208 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION, LEFT OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 20.  REMOVED THE CORROSION BY MAKING A CUT OUT, INSTALLED A DOUBLER, FILLER, PLATE AND TWO SHIMS.  REPAIR DONE IAW EMB SRM, SRM 145/1142, REV 33, CHAPTERS 53-00-10 FIG 201 SHEET 1.  AIRCRAFT RETURNED TO SERVICE.  (M)
